# SDR SWAA2015010535469

- Difficulty date: November 30, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN DOUBLER CRACKED AT STATION 227.8 TO 235.8, WL 207. 5 RT SIDE.  REPAIRED SKIN IAW EA.
